Page 1 of 2 12 LastLast
Results 1 to 12 of 17
  1. #1
    Member
    Join Date
    Apr 2017
    Posts
    7
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Cloudy test after injection

    Let me see if I can word this clearly. It's a bit confusing so forgive me if it does not make sense.



    I am using test enanthate 300mg/ml.
    The test is stored properly good temp and in dark place. It is clear otherwise but after I remove my drawing needle or empty air into the vial of test to clear the air out of the syringe I notice it is a bit cloudy like a cloudy swirl

    I heat my test in boiling water before to make it easier to draw and shoot. Like I said it's clear until I pressed some air from the syringe into the test then it became Cloudy

    is the test had it is the air causing it?

  2. #2
    Member
    Join Date
    Apr 2017
    Posts
    7
    Thanks
    0
    Thanked 0 Times in 0 Posts
    Also if I push any excess test I drew back from the syringe into the vial I'll see a Cloudy swirl but minutes later it's clear again

  3. #3
    Elite Jin's Avatar
    Join Date
    Jan 2017
    Location
    I see small people....
    Posts
    907
    Thanks
    685
    Thanked 806 Times in 437 Posts
    Nothing to worry about.
    Bigorexia is real.
    And you're too small.

  4. #4
    Member
    Join Date
    Apr 2017
    Posts
    7
    Thanks
    0
    Thanked 0 Times in 0 Posts
    Quote Originally Posted by Jin View Post
    Nothing to worry about.
    Do you think it's the heat or the air causing it?
    im pretty sure it hasn't crashed but I've never seen crashed Gear in person.

  5. #5
    Elite BigSwolePump's Avatar
    Join Date
    Apr 2017
    Location
    The Principals Office
    Posts
    1,691
    Thanks
    1,450
    Thanked 1,329 Times in 743 Posts
    I assume that it has something to do with boiling it. There really isn't a reason to boil it. You could run it under some hot water and thin the oil if that is what you are trying to accomplish. There is a big difference in 140deg and 212deg. You are more than likely breaking down the solution by doing it repeatedly and letting it cool again.
    Don't listen to me. I make things up as I go.

  6. #6
    Member
    Join Date
    Apr 2017
    Posts
    7
    Thanks
    0
    Thanked 0 Times in 0 Posts
    Quote Originally Posted by BigSwolePump View Post
    I assume that it has something to do with boiling it. There really isn't a reason to boil it. You could run it under some hot water and thin the oil if that is what you are trying to accomplish. There is a big difference in 140deg and 212deg. You are more than likely breaking down the solution by doing it repeatedly and letting it cool again.

    Really?
    i thought only tren could be degraded by head I always heard test can be heated pretty long because it loses any potency .

    What I've been doing is putting 1/4 cup of water in a Pyrex cup for 2-3 mins then placing the test vial in it for a few minutes then injecting
    do you think I've weakened the potency of my test?

  7. #7
    Administrator PillarofBalance's Avatar
    Join Date
    Feb 2012
    Posts
    17,059
    Thanks
    1,434
    Thanked 12,062 Times in 5,411 Posts
    Quote Originally Posted by Texanboy View Post
    Really?
    i thought only tren could be degraded by head I always heard test can be heated pretty long because it loses any potency .

    What I've been doing is putting 1/4 cup of water in a Pyrex cup for 2-3 mins then placing the test vial in it for a few minutes then injecting
    do you think I've weakened the potency of my test?
    No but that's major overkill. Plus what happens when you inject hot as **** oil into a muscle? Plenty of guys have done this and it hurts pretty bad.

    I just run it under a hot tap being sure to keep the neck and cap of the vial dry. Swirl it a bit. Once you see it has loosened in the vial it's good to inject.
    Rest in Peace Robot Lord. First round of Natty Boh is on me when I make it up there with you brother.

  8. The Following User Says Thank You to PillarofBalance For This Useful Post:

    BigSwolePump (04-18-2017)

  9. #8
    Elite Zeigler's Avatar
    Join Date
    Jul 2015
    Location
    Tijuana
    Posts
    4,476
    Thanks
    2,830
    Thanked 1,825 Times in 1,252 Posts
    That happenes to my pharm test. I never heat it up and it still happens . Its just a jet stream displacements of the oil looks like cream in coffee when you first pour the cream in. Like they already said nothing to worry about.Im sure it happens to any and all of the e c and u esters when you jet pressure shoot it back in there. What guage needle are you using btw.

  10. #9
    Elite
    Join Date
    Jun 2015
    Posts
    1,012
    Thanks
    169
    Thanked 446 Times in 303 Posts
    Sometimes, I Miyagi-do the syringe with my hands before injection. I never use water or the stove though.

  11. #10
    Elite Flyingdragon's Avatar
    Join Date
    Apr 2012
    Location
    "There is no litter in my litter box" Phil L
    Posts
    1,994
    Thanks
    119
    Thanked 1,546 Times in 747 Posts
    Chuck Norris puts clouds into every vial of TE....If I were u I would just inject it.....

  12. #11
    Elite JAXNY's Avatar
    Join Date
    Oct 2012
    Posts
    1,781
    Thanks
    637
    Thanked 679 Times in 397 Posts
    I would never put it in boiling water. I wouldn't even heat it. Bacteria likes heat. I'm no chemist, but I would think going hot then cold several times, may have some negative effect.
    I've never had to thin oil to inject it, and ive taken more shots than a handful of guys put together.
    If you can't draw it, your most likely fighting a vacuum. Pump air into the vial so there is no vacume. If you need to draw 2cc put 3cc of air in,and then draw.
    Better yet, I draw with an 18gage needle, then I swap it to a 22gage to inject. Never had any drawing issues like that, never needed to preheat.
    About the cloudiness, I have no idea, sounds odd though, I've never seen that happen.

  13. #12
    Member
    Join Date
    Apr 2017
    Posts
    7
    Thanks
    0
    Thanked 0 Times in 0 Posts
    Quote Originally Posted by Zeigler View Post
    That happenes to my pharm test. I never heat it up and it still happens . Its just a jet stream displacements of the oil looks like cream in coffee when you first pour the cream in. Like they already said nothing to worry about.Im sure it happens to any and all of the e c and u esters when you jet pressure shoot it back in there. What guage needle are you using btw.

    Exactly looks just like cream in coffee and your explanation makes sense. 23 gauge

Page 1 of 2 12 LastLast

Similar Threads

  1. Cloudy testosterone Enanthate
    By tikib05 in forum Chemical Conversion and Homebrewing
    Replies: 16
    Last Post: 12-22-2014, 12:55 AM
  2. Cloudy Tren
    By italian1 in forum Anabolic Steroids
    Replies: 14
    Last Post: 05-23-2014, 07:53 PM
  3. My tren got cloudy
    By Mean Machine in forum Anabolic Steroids
    Replies: 12
    Last Post: 01-30-2014, 11:45 PM
  4. My masteron is cloudy; Can I still use it?
    By UltraAlmondy in forum Anabolic Steroids
    Replies: 13
    Last Post: 07-11-2013, 05:53 AM
  5. Cloudy GEar :(
    By Fisher28 in forum Anabolic Steroids
    Replies: 30
    Last Post: 12-18-2012, 01:02 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •